RUS  ENG
Полная версия
ЖУРНАЛЫ // Журнал вычислительной математики и математической физики // Архив

Ж. вычисл. матем. и матем. физ., 2025, том 65, номер 6, страницы 1252–1261 (Mi zvmmf12022)

Статьи, опубликованные в английской версии журнала

New results on generalized quaternions for hyper-numbers with Fibonacci and Lucas numbers components

E. Polatlı, C. Kızılateş, M. Hotan

Zonguldak Bülent Ecevit University, Faculty of Science, Department of Mathematics, 67100, Zonguldak, Turkey

Аннотация: This paper presents a comprehensive survey of the generalized quaternions of the hyper-numbers with Fibonacci and Lucas numbers components, particularly in light of their increasing significance in the fields of mathematics and physics. The main objectives of our paper are to introduce and examine the generalized quaternions for hyper-numbers with Fibonacci and Lucas numbers components, respectively. After that, we give Binet-like formulas, generating functions, exponential generating functions, and some summation formulas for these types of quaternions. Because of the hyper-numbers we have considered, the quaternion families we have defined are very general.

Ключевые слова: hyper-numbers, generalized quaternions, Fibonacci and Lucas numbers, Binet-like formula.

Поступила в редакцию: 11.12.2024
Исправленный вариант: 24.12.2024
Принята в печать: 27.03.2025

Язык публикации: английский


 Англоязычная версия: Computational Mathematics and Mathematical Physics, 2025, 65:6, 1252–1261


© МИАН, 2025